Phylogeny Reconstruction in Primates under a New Mathematical model

M.C. Carlà~Campa, Gabriele Lenzini, S. Crovella, G. Ardito, M. Buiatti, F. Luccio, L. Galleni

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationQuaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC)
    Place of Publicationc/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy)
    PublisherCISSC
    Pages161-170
    Number of pages10
    Publication statusPublished - 1998

    Keywords

    • EWI-1050

    Cite this

    Carlà~Campa, M. C., Lenzini, G., Crovella, S., Ardito, G., Buiatti, M., Luccio, F., & Galleni, L. (1998). Phylogeny Reconstruction in Primates under a New Mathematical model. In Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC) (pp. 161-170). c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy): CISSC.
    Carlà~Campa, M.C. ; Lenzini, Gabriele ; Crovella, S. ; Ardito, G. ; Buiatti, M. ; Luccio, F. ; Galleni, L. / Phylogeny Reconstruction in Primates under a New Mathematical model. Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC). c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy) : CISSC, 1998. pp. 161-170
    @inproceedings{50aca8b38c5b49a693d78f486bd7f017,
    title = "Phylogeny Reconstruction in Primates under a New Mathematical model",
    keywords = "EWI-1050",
    author = "M.C. Carl{\`a}~Campa and Gabriele Lenzini and S. Crovella and G. Ardito and M. Buiatti and F. Luccio and L. Galleni",
    note = "Imported from DIES",
    year = "1998",
    language = "Undefined",
    pages = "161--170",
    booktitle = "Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC)",
    publisher = "CISSC",

    }

    Carlà~Campa, MC, Lenzini, G, Crovella, S, Ardito, G, Buiatti, M, Luccio, F & Galleni, L 1998, Phylogeny Reconstruction in Primates under a New Mathematical model. in Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC). CISSC, c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy), pp. 161-170.

    Phylogeny Reconstruction in Primates under a New Mathematical model. / Carlà~Campa, M.C.; Lenzini, Gabriele; Crovella, S.; Ardito, G.; Buiatti, M.; Luccio, F.; Galleni, L.

    Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC). c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy) : CISSC, 1998. p. 161-170.

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    TY - GEN

    T1 - Phylogeny Reconstruction in Primates under a New Mathematical model

    AU - Carlà~Campa, M.C.

    AU - Lenzini, Gabriele

    AU - Crovella, S.

    AU - Ardito, G.

    AU - Buiatti, M.

    AU - Luccio, F.

    AU - Galleni, L.

    N1 - Imported from DIES

    PY - 1998

    Y1 - 1998

    KW - EWI-1050

    M3 - Conference contribution

    SP - 161

    EP - 170

    BT - Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC)

    PB - CISSC

    CY - c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy)

    ER -

    Carlà~Campa MC, Lenzini G, Crovella S, Ardito G, Buiatti M, Luccio F et al. Phylogeny Reconstruction in Primates under a New Mathematical model. In Quaderni del Centro Interdisciplinare per lo Studio dei Sistemi Complessi (CISSC). c/o Dipartimento di Matematica Applicata U. Dini, via Bonanno, 25b Pisa (Italy): CISSC. 1998. p. 161-170